| Model Number |
SK58 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was reported that during an initial bunion surgery on (b)(6) 2025, the patient experienced a fracture.Additional information indicates the fracture was small and left as-is.It was determined that the drill hole was too close to the mtp joint and the drill guide was not positioned distal enough.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.No devices were returned for evaluation as the hardware remains implanted.The device history records were reviewed and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Based on the information provided, the most likely cause is operator technique as the drill guide was not positioned distal enough and the drill hole was too close to the mtp joint.No deficiencies or malfunctions have been alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.
Event or Problem Description
It was reported that during an initial bunion surgery on (b)(6) 2025, the patient experienced a fracture.No deficiencies or malfunctions were alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.